# SDR DALA2025110207997

- Difficulty date: November 1, 2025
- Submitted: November 2, 2025
- Operation: Air carrier
- Aircraft: N312DN
- Make and model: Airbus A321-213
- Aircraft serial: 7364
- Aircraft time: 25,267 hours, 11,929 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING WAKE UP CHECK LIST FOUND MULTIPLE SEAT MOUNTED EMERGENCY LIGHTS INOP IN SR 15-20 ABD 30-37.  FOUND SHORT AT SEAT ROW 20ABC, REPAIRED WIRE AT CONNECTOR SEAT IAW A321 ESPM 20-53-55 AND ASM 33-51-02. (LP 1283846)
